# SDR UPS97824017

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769857613
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING CENTER L/E, OTBD END, THE OUTB SLOT, OUTBD CLOSURE RIB IS CRACKED.  REMOVED AND REPLACED RIB IAW SRM 51-1-0, 51-3-0.
